# SDR MASA200602146

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,963 hours, 2,207 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5034 IAH - RTL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
